# SDR AMTA200700070

- Difficulty date: February 14, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LT FLOOR SPLICE MOUNT BRACKET STA 727J IN AFT PIT, LBL 22.  REMOVED CORROSION AT LT FLOOR SPLICE MOUNT BRACKET, ORIG MAT THK .050 MAT LOSS .004 FOUND TO BE WITHIN LIMITS IAW SRM, FIG 103, TREATED AND PRIMED IAW SRM.  (K)
